Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 521, NWS Little Rock, AR

October 8, 2009Johnson County, Newton County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Oct 8, 2009, 11:11 PM CDT for Johnson County, Newton County, Arkansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 8, 2009, 11:11 PM CDT (04:11 UTC)
Expired
Oct 9, 2009, 12:00 AM CDT
In force
49 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Johnson County, AR, Newton County, AR

The radar

The Western Arkansas radar (KSRX), 84 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 8, 8:00 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -367 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
499 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-367 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KLZK 090411
SVRLZK
ARC071-101-090500-
/O.NEW.KLZK.SV.W.0521.091009T0411Z-091009T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1111 PM CDT THU OCT 8 2009

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN NEWTON COUNTY IN NORTH CENTRAL ARKANSAS
  JOHNSON COUNTY IN WESTERN ARKANSAS

* UNTIL MIDNIGHT CDT

* AT 1109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS       
  WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES WEST OF          
  FALLSVILLE TO 12 MILES NORTHWEST OF HARTMAN...MOVING EAST AT 
  30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HORSEHEAD LAKE...
  HARTMAN...
  OZONE RECREATION AREA...
  LUDWIG LAKE...
  DEVILS KNOB...
  CLARKSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO 
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.

&&

LAT...LON 3556 9330 3541 9344 3542 9347 3540 9350
      3541 9355 3539 9360 3539 9370 3577 9370
      3578 9369 3577 9353 3588 9352 3589 9325
TIME...MOT...LOC 0409Z 268DEG 23KT 3579 9376 3555 9379
          3543 9390

$$


46
1 follow-up statement
000 
WWUS54 KLZK 090446
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1146 PM CDT THU OCT 8 2009

ARC071-101-090500-
/O.CON.KLZK.SV.W.0521.000000T0000Z-091009T0500Z/
NEWTON AR-JOHNSON AR-
1146 PM CDT THU OCT 8 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR JOHNSON AND SOUTHWESTERN NEWTON COUNTIES...

AT 1145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF DEVILS KNOB
TO DEVILS KNOB TO LUDWIG LAKE TO CLARKSVILLE...MOVING EAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY MORNING FOR
ARKANSAS.

LAT...LON 3589 9325 3556 9330 3541 9344 3542 9347
      3540 9350 3541 9355 3539 9360 3540 9368
      3564 9357 3577 9349 3588 9347
TIME...MOT...LOC 0446Z 266DEG 30KT 3582 9335 3567 9336
          3560 9338 3546 9351

$$


61

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 8, 9:05 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Oct 8, 9:05 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
905 PM CDT THU OCT 8 2009

.DISCUSSION...
HAVE UPDATED FORECAST FOR TORNADO WATCH 761 UNTIL 3 AM FRIDAY.
STORMS ARE NOW PUSHING INTO BOONE AND MARION COUNTIES. EXPECT STRONG
TO SEVERE STORMS...ESPECIALLY ALONG THE LEADING EDGE OF THE MAIN
LINE OF STORMS. ISOLATED TORNADO THREAT WILL BE POSSIBLE. VERY HEAVY
RAIN IS ALSO OCCURRING WITH THE AREA OF STORMS. 00Z KLZK SOUNDING
INDICATED PLENTY OF INSTABILITY...MOISTURE AND SHEAR...AND TORNADO
THREAT WILL BE PRESENT ESPECIALLY ALONG THE LINE AS IT DRIFTS
SOUTHEAST. ALSO...ANY STORM THAT DEVELOPS AHEAD OF THE LINE MAY ALSO
INTENSIFY AND WOULD HAVE TO BE MONITORED FOR ROTATION. EXPECT THE
SEVERE THREAT TO LAST MUCH OF THE EVENING AND INTO THE OVERNIGHT
HOURS. FORECAST HAS BEEN UPDATED TO INDICATE THIS. DUE TO THE HEAVY
RAIN THREAT...FLASH FLOOD WARNINGS MAY BE ISSUED AS THE LINE MOVES
SOUTHEAST. (59)

&&

.PREV DISCUSSION... /ISSUED 634 PM CDT THU OCT 8 2009/

.AVIATION...
VFR CONDITIONS WERE CURRENTLY PRESENT ACROSS THE NATURAL STATE.
ISOLATED SHOWERS AND THUNDERSTORMS CONTINUED TO DEVELOP ACROSS
CENTRAL AND NORTHERN ARKANSAS. FRONTAL BOUNDARY WILL PUSH THROUGH
THE STATE OVERNIGHT THROUGH FRIDAY...BRINGING
SHOWERS...THUNDERSTORMS AND HEAVY RAIN TO THE STATE THROUGH THE
END OF THE PERIOD. CONDITIONS WILL DETERIORATE AS THIS SYSTEM
MAKES ITS WAY SOUTHWARD THROUGH THE AREA.
&&

.PREV DISCUSSION... /ISSUED 300 PM CDT THU OCT 8 2009/

SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
CHCS FOR SVR STORMS WL EXIST FM LATE THIS AFTN INTO THIS EVENING FOR
PARTS OF NRN AR. FOCUS WL THEN SHIFT TO HEAVY RAIN POTENTIAL FOR
MUCH OF WRN AND NRN AR TNGT AND FRI MRNG.

AFTER A CLOUDY AND COOL START TO THE DAY ACRS AR...HAVE SEEN
SPRINGLIKE CONDS RETURN THIS AFTN. A WARM FNT HAS CONTD ADVANCING
NWD ACRS THE STATE DURG THE DAY AND WAS SITUATED OVR NRN AR AT MID
AFTN. DEWPOINTS HAVE SURGED INTO THE LOWER AND MID 70S SOUTH OF THE
BNDRY. BINOVC HAS ALSO ALLOWED AIR TEMPS TO WARM INTO THE LOWER AND
MID 80S...AIDED BY GUSTY SLY WINDS.

MEANWHILE...WIDESPREAD CONVECTION HAS BEEN IMPACTING AREAS TO THE NW
OF AR TODAY IN THE VCNTY OF A CDFNT. THE FNT IS FCST TO SAG SEWD
INTO NRN AR TNGT...PROVIDING A FOCUS FOR NUMEROUS SHRA/TSRA AND
HEAVY RAINFALL. IN ADDITION...SCTD STORMS ARE EXPECTED TO DVLP LATER
THIS AFTN AHEAD OF THE FNT OVR NRN AR. SOME OF THESE STORMS WL HAVE
THE POTENTIAL TO BCM SVR...WITH DAMAGING WINDS AND ISOLD TORNADOES
POSSIBLE. THE MAIN INHIBITOR CURRENTLY IS LIMITED INSTABILITY ACRS
NRN AR. IF THE ATMOSPHERE CAN FURTHER DESTABILIZE THIS AFTN...THIS
WOULD PROVIDE A MORE FAVORABLE ENVIRONMENT FOR ORGANIZED SVR STORMS.

RAINFALL WL BCM MORE WIDESPREAD ACRS NRN AND WRN AR LATER TNGT AS
THE CDFNT SAGS SEWD. THE RAIN WILL ALSO BE HEAVY AT TIMES. THE
CURRENT FF WATCH FOR TNGT AND FRI MRNG STILL LOOKS GOOD AND PLAN TO
CHGS ATTM. QPF AMOUNTS WL GENERALLY RANGE FM TWO TO FOUR INCHES OVR
NWRN AR INTO FRI...WITH ONE TO TWO INCHES EXPECTED OVR CNTRL
SECTIONS. BASED ON REPORTS TO THE NW OF AR THIS AFTN...WOULD NOT BE
SURPRISED TO LOCALLY HIGHER AMOUNTS UP TO SIX INCHES POSSIBLE IN NW
AR.

THE AFOREMENTIONED CDFNT WL PUSH THRU THE REST OF AR ON FRI...WITH
RAINFALL GRADUALLY TAPERING OFF FM THE NW. SOME LINGERING RAIN CHCS
WL CONT INTO FRI NGT OVR SERN AR. COOLER AND DRIER AIR WL FOLLOW THE
FROPA.

LONG TERM...SUNDAY THROUGH THURSDAY
NOT MANY CHANGES EXPECTED WITH THE LONG TERM PERIOD. SFC HIGH
PRESSURE WILL SETTLE INTO THE CENTRAL PLAINS SUNDAY...WITH MUCH OF
AR IN NRLY SFC FLOW...WHICH WILL CONTINUE USHERING IN COOL...DRY
AIR. THAT SFC HIGH WILL RETREAT TO THE NE ON MONDAY...WITH ANOTHER
SFC HIGH DIVING SOUTH INTO THE CENTRAL PLAINS ON TUESDAY. THIS
SECOND SFC HIGH WILL PUSH ANOTHER COLD FRONT SOUTH INTO THE
REGION...KEEPING TEMPS WELL BELOW NORMAL TUESDAY. WEAK RIDGING ALOFT
COMBINED WITH A RETURN TO SRLY SFC FLOW WILL ALLOW TEMPS TO WARM
WEDNESDAY INTO THURSDAY AHEAD OF THE NEXT COLD FRONT THAT WILL
INFLUENCE THE REGION AT THE END THE FORECAST PERIOD. THIS FRONT
LOOKS TO BRING THE NEXT SIGNIFICANT CHANCE FOR SHOWERS AND
THUNDERSTORMS TO THE STATE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     62  65  45  63 /  80 100  20  10
CAMDEN AR         72  75  52  65 /  30  80  60  20
HARRISON AR       51  56  43  62 / 100  90  10  10
HOT SPRINGS AR    67  70  48  65 /  70 100  30  10
LITTLE ROCK   AR  69  72  49  64 /  50  90  30  20
MONTICELLO AR     73  76  53  63 /  10  90  70  30
MOUNT IDA AR      64  67  44  65 /  90  90  20  10
MOUNTAIN HOME AR  55  58  41  62 / 100  90  10  10
NEWPORT AR        63  66  47  63 /  70  90  30  20
PINE BLUFF AR     71  77  51  63 /  20  90  60  20
RUSSELLVILLE AR   63  66  44  65 / 100  90  10  10
SEARCY AR         66  70  46  63 /  60  90  30  20
STUTTGART AR      68  73  50  63 /  20  90  50  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR BAXTER-BOONE-
CLARK-CLEBURNE-CONWAY-FAULKNER-FULTON-GARLAND-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JOHNSON-LOGAN-MARION-MONTGOMERY-
NEWTON-PERRY-PIKE-POLK-POPE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-
STONE-VAN BUREN-WHITE-YELL.

&&

AVIATION...60
Hazardous weather outlook, Oct 8, 5:30 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
530 PM CDT THU OCT 8 2009

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-091000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
530 PM CDT THU OCT 8 2009

.DAY ONE...TONIGHT

A COLD FRONT WAS CURRENTLY DRAPED ACROSS CENTRAL OKLAHOMA INTO
CENTRAL MISSOURI WITH A WARM FRONT LOCATED ACROSS THE NORTHERN PART
OF THE STATE. VERY MOIST AIR WAS LOCATED ACROSS MUCH OF
ARKANSAS...WITH DEWPOINTS IN THE UPPER 60S TO MID 70S ACROSS MUCH
OF ARKANSAS. WITH HIGH LOW LEVEL MOISTURE...COMBINED WITH INCREASING
INSTABILITY...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL
CONTINUE TO BE POSSIBLE THIS EVENING ACROSS CENTRAL AND NORTHERN
SECTIONS OF ARKANSAS. THUNDERSTORMS THAT DO FORM WILL HAVE THE
POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND HIGH WINDS BECOMING
THREATS. TORNADOES WILL ALSO BE POSSIBLE WHERE LOW LEVEL SHEAR IS
HIGHEST...AND INSTABILITY IS GREATEST JUST SOUTH OF THE WARM FRONT.

AS THE COLD FRONT APPROACHES NORTHWEST ARKANSAS THIS
TONIGHT...THUNDERSTORMS WILL BECOME MORE WIDESPREAD. ALSO...WITH
ABUNDANT MOISTURE MOVING INTO THE STATE FROM THE GULF OF
MEXICO...HEAVY RAINFALL WILL ALSO BE LIKELY AND A FLASH FLOOD WATCH
IS IN EFFECT FOR PARTS OF NORTH...CENTRAL AND SOUTHWEST ARKANSAS
THIS EVENING THROUGH FRIDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FLASH FLOOD WATCH WILL CONTINUE INTO FRIDAY AFTERNOON AS SHOWERS
AND THUNDERSTORMS CONTINUE. TWO TO FOUR INCHES OF RAIN CAN BE
EXPECTED WITH THIS SYSTEM...WITH ISOLATED LOCALIZED SIX INCH
AMOUNTS. DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO NEXT WEEK AS
HIGH PRESSURE BUILDS OVER THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.

51/62/60

In the hours before

Special weather statement, Oct 8, 9:58 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
958 PM CDT THU OCT 8 2009

ARZ003>005-012>014-090355-
BAXTER-BOONE-MARION-NEWTON-SEARCY-STONE-
958 PM CDT THU OCT 8 2009

...SIGNIFICANT WEATHER ALERT FOR BAXTER...BOONE...MARION...NEWTON...
SEARCY AND STONE COUNTIES UNTIL 1055 PM CDT...

AT 956 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS...MOVING OVER BOONE...BAXTER...
MARION COUNTIES...AND MOVING TO THE EAST AT 30 MPH.

THE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP TO 40 MPH...VERY
HEAVY RAIN...SMALL HAIL AND DANGEROUS LIGHTNING. THE HEAVY RAIN MAY
PRODUCE LOCALIZED PONDING OF WATER ON ROADWAYS AND IN LOW LYING
AREAS.

FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.

TORRENTIAL DOWNPOURS MAY CAUSE LOCALIZED MINOR FLOODING IN LOW LYING
AREAS. MOTORISTS SHOULD BE ADVISED TO EXPECT REDUCED VISIBILITY DUE
TO THE VERY HEAVY RAIN.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK

59
Local storm report, Oct 8, 10:16 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1016 PM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     FLASH FLOOD      HARRISON                36.24N 93.12W
10/08/2009                   BOONE              AR   TRAINED SPOTTER

            LOW WATER CROSSINGS IN HARRISON OFF HWY 65 ARE FLOODING.
            A WATER RESCUE HAS BEEN REPORTED THERE.

&&

224
Local storm report, Oct 8, 10:17 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1017 PM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     FLASH FLOOD      HARRISON                36.24N 93.12W
10/08/2009                   BOONE              AR   TRAINED SPOTTER

            COTTONWOOD ROAD NEAR HARRISON IS CLOSED DUE TO FLOODING.

&&

224

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 8:24 PM CDTRiver Flood WarningLZKIzard, Stone36 hr
Oct 8, 8:24 PM CDTRiver Flood WarningLZKIndependence36 hr
Oct 8, 8:43 PM CDTSevere Thunderstorm WarningLZKBoone, Marion47 min
Oct 8, 9:02 PM CDTRiver Flood WarningLZKRandolph72 hr
Oct 8, 9:02 PM CDTRiver Flood WarningLZKIndependence, Jackson, Lawrence8 days
Oct 8, 9:33 PM CDTRiver Flood WarningLZKWhite, Woodruff52 days
Oct 8, 10:09 PM CDTFlash Flood WarningLZKBaxter, Boone, Marion6 hr
Oct 8, 10:25 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton50 min
Oct 8, 11:24 PM CDTFlash Flood WarningLZKBoone, Johnson, Marion, Newton, Searcy6 hr
Oct 8, 11:52 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy38 min
Oct 9, 12:30 AM CDTFlash Flood WarningLZKBaxter, Fulton, Izard, Johnson, Logan, Marion and 6 more6 hr
Oct 9, 12:35 AM CDTSevere Thunderstorm WarningLZKConway, Pope, Searcy, Stone, Van Buren40 min
Oct 9, 1:02 AM CDTFlash Flood WarningLZKLogan, Scott, Yell6 hr
Oct 9, 1:18 AM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Izard, Searcy, Stone, Van Buren42 min
Oct 9, 1:39 AM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Garland, Independence, Izard and 13 more6 hr
Oct 9, 3:45 AM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Johnson, Marion, Newton and 1 more5 hr
Oct 9, 6:10 AM CDTFlash Flood WarningLZKBaxter, Conway, Fulton, Independence, Izard, Johnson and 12 more3 hr
Oct 9, 6:19 AM CDTFlash Flood WarningLZKClark, Cleburne, Conway, Faulkner, Garland, Grant and 13 more4 hr
Oct 9, 7:05 AM CDTRiver Flood WarningLZKFulton, Sharp3 hr
Oct 9, 7:37 AM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Garland, Independence, Izard and 12 more3 hr
Oct 9, 8:02 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring28 min
Oct 9, 8:31 AM CDTRiver Flood AdvisoryLZKSearcy22 hr
Oct 9, 8:50 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Grant, Ouachita55 min
Oct 9, 8:58 AM CDTAreal Flood WarningLZKBaxter, Boone, Fulton, Izard, Johnson, Logan and 11 more4 hr
Oct 9, 9:07 AM CDTFlash Flood WarningLZKGrant, Jackson, Jefferson, Lonoke, Monroe, Prairie and 4 more3 hr
Oct 9, 9:35 AM CDTRiver Flood WarningLZKYell36 hr
Oct 9, 9:35 AM CDTRiver Flood WarningLZKPerry3 days
Oct 9, 9:37 AM CDTRiver Flood WarningLZKRandolph23 hr
Oct 9, 9:42 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Drew, Grant, Jefferson and 1 more63 min
Oct 9, 9:49 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln, Monroe, Prairie41 min
Oct 9, 9:57 AM CDTRiver Flood AdvisoryLZKFranklin, Johnson, Logan45 hr
Oct 9, 9:57 AM CDTRiver Flood AdvisoryLZKPope, Yell21 hr
Oct 9, 9:57 AM CDTRiver Flood AdvisoryLZKConway, Perry21 hr
Oct 9, 9:57 AM CDTRiver Flood AdvisoryLZKFaulkner, Perry21 hr
Oct 9, 9:57 AM CDTRiver Flood AdvisoryLZKPulaski21 hr
Oct 9, 9:57 AM CDTRiver Flood AdvisoryLZKJefferson, Lincoln21 hr
Oct 9, 9:57 AM CDTRiver Flood AdvisoryLZKArkansas, Desha, Lincoln21 hr
Oct 9, 10:07 AM CDTFlash Flood WarningLZKHot Spring6 hr
Oct 9, 10:12 AM CDTRiver Flood AdvisoryLZKIndependence, Jackson21 hr
Oct 9, 10:12 AM CDTRiver Flood AdvisoryLZKPrairie, White, Woodruff21 hr
Oct 9, 10:12 AM CDTRiver Flood AdvisoryLZKPrairie21 hr
Oct 9, 10:17 AM CDTRiver Flood WarningLZKArkansas, Monroe54 days
Oct 9, 10:25 AM CDTFlash Flood WarningLZKCleburne, Faulkner, Independence, Izard, Jackson, Lonoke and 6 more3 hr
Oct 9, 10:26 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln, Monroe64 min
Oct 9, 10:55 AM CDTRiver Flood WarningLZKClark, Hot Spring34 hr
Oct 9, 10:55 AM CDTRiver Flood WarningLZKSaline23 hr
Oct 9, 11:08 AM CDTRiver Flood AdvisoryLZKClark, Nevada, Ouachita20 hr
Oct 9, 11:15 AM CDTRiver Flood AdvisoryLZKYell20 hr
Oct 9, 11:31 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha29 min
Oct 9, 2:34 PM CDTRiver Flood AdvisoryLZKFulton, Sharp16 hr
Oct 9, 2:34 PM CDTRiver Flood AdvisoryLZKLawrence, Randolph16 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.